Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 1, Pages 88–103 (Mi zvmmf2619)  

This article is cited in 1 scientific paper (total in 1 paper)

The electric current in a magnetized semiconducting plate with earthed side walls

N. Ch. Krutitskaya, P. A. Krutitskii

Moscow

Full text: PDF file (1608 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:1, 71–83

Bibliographic databases:
UDC: 517.958:537.812
MSC: Primary 35Q60; Secondary 78A25, 35C05, 82D37
Received: 29.10.1992
Revised: 31.05.1993

Citation: N. Ch. Krutitskaya, P. A. Krutitskii, “The electric current in a magnetized semiconducting plate with earthed side walls”, Zh. Vychisl. Mat. Mat. Fiz., 34:1 (1994), 88–103; Comput. Math. Math. Phys., 34:1 (1994), 71–83

Citation in format AMSBIB
\Bibitem{KruKru94}
\by N.~Ch.~Krutitskaya, P.~A.~Krutitskii
\paper The electric current in a magnetized semiconducting plate with earthed side walls
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 1
\pages 88--103
\mathnet{http://mi.mathnet.ru/zvmmf2619}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1263225}
\zmath{https://zbmath.org/?q=an:0824.35125}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 1
\pages 71--83
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994NP66400008}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2619
  • http://mi.mathnet.ru/eng/zvmmf/v34/i1/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Krutitskii P.A., “A mixed problem for the Laplace equation outside a system of cuts on the plane”, Differ Equ, 33:9 (1997), 1184–1193  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:175
    Full text:62
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021